Erratum to: Volume of a doubly truncated hyperbolic tetrahedron(Aequat. Math., (2013), 85, (449-463), Doi:10.1007/s00010-012-0153-y)

Alexander Kolpakov*, Jun Murakami

*Corresponding author for this work

Research output: Contribution to journalComment/debatepeer-review

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)199-200
Number of pages2
JournalAequationes Mathematicae
Issue number1-2
Publication statusPublished - 2014 Sept 1

ASJC Scopus subject areas

  • Mathematics(all)
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Cite this